# SDR SWAA2020042032842

- Difficulty date: March 18, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 40,878 hours, 24,621 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORPANEL 241AAF HAS MISSING INSERTS / FLOOR PANEL 241AAF WITH MISSING INSERTS WAS REPLACED WITH A NEWLY FABRICATED PANEL USING BMS 4-17 TY6 LOT # 1420733-1; BMS 5-107 LOT # AK9FP3008K DUE TO AMOUNT OF ALL DAMAGE IAW SRM 53-00-50-2R-0. PARA. 1.A;5.S; AND DWG 147A5810-8.
